| Model Number |
BEA22-80/I16-40 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
05/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
Event or Problem Description
The patient was initially treated emergently on (b)(6) 2020.The patient presented to the hospital with a asymptomatic abdominal pain.Computed tomography scan, concluded there was an emergency penetrating atherosclerotic ulcer.An afx2 bifurcated stent graft was implanted.Routine follow-up computed tomography performed on (b)(6) 2024 identified a type ia endoleak.Reintervention was performed on (b)(6) 2024 with the implant of an afx vela infrarenal excluding the type ia endoleak.The patient was reported to be in good condition one day post-reintervention.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ia endoleak and the additional endovascular procedure is confirmed.This is consistent with the reported adverse event/incident.The clinical assessment also determined a type ii endoleak of the internal mesenteric artery occurred that was not in the event as reported.The type ii endoleak was discovered during a review of the computed tomography scan provided.Device, user, procedure or anatomy relatedness of the complaint could not be determined.Procedure related harms could not be determined.The final patient status was reported to be in good condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.